Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Invariants of differential configurations in the plane


Author: Eugene Francis Simonds
Journal: Trans. Amer. Math. Soc. 19 (1918), 223-250
MSC: Primary 53A55
DOI: https://doi.org/10.1090/S0002-9947-1918-1501099-6
MathSciNet review: 1501099
Full-text PDF


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53A55

Retrieve articles in all journals with MSC: 53A55


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1918-1501099-6
Article copyright: © Copyright 1918 American Mathematical Society

American Mathematical Society